babygesic 250mg oral suspension 60ml
Fever | Meyer Organics Ltd
0 likes
Short Description:
Babygesic 250mg Oral Suspension 60ml is used for Fever. This contains Paracetamol (Acetaminophen) 250 mg / 5 ml combination.
Combination:
Paracetamol (Acetaminophen) 250 mg / 5 ml
View Alternate₹37.69 ₹42.83 12% off
12 stock available
Delivery by Sun, 04 Oct | All over India
Description:
Pain relief, Treatment of FeverCombination or description of products may vary from time to time as per product, batch or prevailing rules.